Alert archive / Maryland / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

August 1, 2012Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2012, 1:17 PM EDT for Queen Anne's County, Maryland. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 1:17 PM EDT (17:17 UTC)
Expired
Aug 1, 2012, 2:15 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WWUS81 KPHI 011717
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 PM EDT WED AUG 1 2012

DEZ001-002-MDZ008-012-015-020-011815-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
117 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE AND QUEEN ANNE'S COUNTIES...

AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF DOVER...MOVING NORTH AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR CRUMPTON...HARTLY AROUND 145 PM...
MILLINGTON AND MASSEY AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3946 7594 3937 7552 3893 7571 3901 7612

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 1:06 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 1, 1:06 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 PM EDT WED AUG 1 2012

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL LIKELY WEAKEN FURTHER BEFORE REACHING
OUR AREA TODAY. WEAK HIGH PRESSURE MAY BUILD IN FOR THURSDAY, BEFORE
MOVING OUT AHEAD OF ANOTHER FRONTAL BOUNDARY TO OUR WEST. THE
FRONTAL BOUNDARY WILL LIKELY NOT REACH OUR AREA, BEFORE LIFTING BACK
NORTH ON SATURDAY. A FRONTAL BOUNDARY IS EXPECTED TO REACH THE AREA
LATE SUNDAY, BEFORE SLOWLY DRIFTING SOUTH AND POSSIBLY STALLING TO
OUR SOUTH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE 12Z UPPER AIR ANALYSIS AND APG SOUNDING (WHICH IS IN A VERY
FORTUITOUS LOCATION THIS MORNING) WAS SHOWING A TROF IN THE
WESTERN PART OF OUR CWA THAT EXTENDS UPWARD THROUGH 700MB.
TROFFINESS FARTHER UPWARD IS A PRETTY GOOD LOCATION FARTHER TO THE
WEST FOR SOME DIVERGENCE ALOFT, ALTHOUGH NO JET OF CONSEQUENCE WAS
NOTED.

THE CONVECTIVE TEMP OFF OF KAPG IS ONLY IN THE UPPER 70S AND MSAS
AND LAPS ANALYSES ARE SHOWING WE ARE UNSTABLE (SFC BASED CAPES AT
AROUND 2K JOULES ALREADY IN NJ WITHOUT MUCH SUNSHINE) WITH NOT
MUCH CIN. SO IN SPITE OF THE CLOUDS, WE ARE EXPECTING TSRAS TO
CONTINUE TO POP AND INCREASE IN COVERAGE. HIGHEST POPS WERE SLID
EAST BASED ON THE TROF POSN AND OBSERVED CAPE. WHILE THE WIND
FLOW ALOFT IS WEAK, A WET MICROBURST WOULD NOT BE OUT OF THE
QUESTION, BUT THE MAIN CONCERN FROM THE TSRAS WILL BE THE HEAVY
RAIN AS KAPG PWAT WAS 1.88 INCHES.

THE 12Z SOUNDINGS ARE CORROBORATING TODAY'S EXPECTED MAX TEMPS AND
NOT TOO MANY ADJUSTMENTS HAVE BEEN MADE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
ANY SHOWERS/TSTMS FROM THE DAYTIME WILL DECREASE IN COVERAGE THIS
EVENING AND THEN SKIES WILL BECOME PARTLY OR MOSTLY CLR THIS
EVENING. AREAS OF FOG AND POSSIBLY SOME ST MAY DEVELOP OVERNIGHT.
CONFID IN ST/FOG RATHER LOW SO NOT INCLUDED IN THE PUBLIC FCST FOR
NOW. LOWS TONIGHT IN THE UPPER 60S TO LOW 70S WITH SOME LOW 60S
ACROSS THE NORTH. WINDS LIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE PERSISTENT TROUGH THAT HAS BEEN AFFECTING THE EAST COAST THE
LAST FEW DAYS WILL BEGIN TO FLATTEN OUT STARTING THURSDAY, AND A
NEARLY ZONAL FLOW ALOFT WILL RETURN. AT THE SURFACE, A FRONTAL
BOUNDARY WILL MOVE THROUGH THE GREAT LAKES REGION ON THURSDAY, BUT
WILL LIKELY STALL OUT THEN LIFT BACK NORTH BEFORE REACHING OUR
AREA FRIDAY AND SATURDAY. POPS BOTH THURSDAY AND FRIDAY ARE
MINIMAL, ONLY ISOLATED SHOWERS/THUNDERSTORMS ARE EXPECTED. PW
VALUES ARE EXPECTED TO BE AROUND 1.25-1.5 INCHES, SO THERE IS SOME
MOISTURE AND THE ATMOSPHERE WILL BE UNSTABLE. HOWEVER, WITH NO
STRONG SHORTWAVES/VORT MAXES ALOFT OR ANY SURFACE BOUNDARIES, WE
DO NOT EXPECT MUCH WIDESPREAD CONVECTION. WITH THE ZONAL FLOW
RETURNING, HEIGHTS AND THICKNESS WILL RISE. THIS WILL ALLOW
TEMPERATURES TO WARM AGAIN. THE NAM WAS BRINGING A POCKET OF 850
MB TEMPERATURES NEAR 20-21 DEGREES WHICH WOULD LEAD TO UPPER 90S
ON FRIDAY. HOWEVER, WE WENT WITH THE GFS AND ECMWF WHICH ARE A
COUPLE OF DEGREES COOLER THAN THE NAM AT 850 MB, WHICH WOULD LEAD
TO LOW/MID 90S.

POPS INCREASE SATURDAY INTO SUNDAY AS PWATS INCREASE TO 1.75-2.0
INCHES AS THE NEXT FRONTAL APPROACHES THE AREA. THE FRONTAL PASSAGE
IS NOT ACTUALLY EXPECTED TO MOVE INTO THE AREA UNTIL SUNDAY, WHICH
WOULD BE THE MOST LIKELY TIME PERIOD FOR PRECIPITATION, ALTHOUGH
THERE REMAINS A CHANCE SATURDAY AS WELL. WITH THE HIGH MOISTURE
CONTENT, ANY SHOWERS/THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL. THE
STRONGEST FORCING WITH THE MID/UPPER TROUGH WILL LIKELY PASS TO OUR
NORTH LATE SUNDAY, SO IT IS STILL UNCERTAIN HOW STRONG STORMS WILL
GET. THE FRONT IS FORECAST TO PROGRESS SLOWLY THROUGH THE AREA AND
MAY STALL JUST TO OUR SOUTH INTO EARLY NEXT WEEK. THIS MAY KEEP A
CHANCE FOR SOME PRECIPITATION INTO TUESDAY, AT LEAST FOR OUR
SOUTHERN ZONES. TEMPERATURES FOR THE REMAINDER OF THE EXTENDED ARE
EXPECTED TO REMAIN ABOVE NORMAL, WITH THE WEEKEND BEING THE WARMEST
DAYS, BEFORE COOLING SLIGHTLY EARLY NEXT WEEK BEHIND THE FRONT.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE UPCOMING 18Z TAFS HAVE DIFFERENT ISSUES FOR OUR THREE TERMINAL
STRIPS FOR THIS AFTERNOON AND EARLY EVENING. KABE AND KRDG AND
NORTHWEST AIRPORTS, THE STRATUS HAS HUNG TOUGH, BUT DRYING IS
FORECAST AND WE ARE EXPECTING VFR CIGS BY MID AFTERNOON AND NOT
MUCH OF AN IMPACT FROM THUNDERSTORMS.

THE KPHL TERMINAL I95 CORRIDOR AIRPORTS MIGHT BE THE LUCKY AIRPORTS AS
THE BULK OF THE AFTERNOON TSTMS ARE EAST AND LOWER CIGS REMAIN
BLOCKED TO THE WEST. CONFIDENCE ABOUT TSRAS THAT WILL BE CARRIED
INITIALLY IN THESE TERMINALS IS LOW.

FOR KMIV AND KACY AND ALL EASTERN AIRPORTS, EXPECT IMPACTS FROM
TSTMS TO CONTINUE THIS AFTERNOON. WE CARRIED IFR CONDITIONS IN TSRAS
MAINLY FROM VSBY RESTRICTIONS DUE TO THE HEAVY RAIN.

WINDS OVERALL SHOULD BE LIGHT, SOUTH AT INLAND AIRPORTS AND
SOUTHEAST CLOSER TO THE COAST. WE ARE NOT FINDING A TRUE SEA
BREEZE FRONT IN NJ AND DE, ALTHOUGH THE SLIGHTLY CONVERGENT
DIRECTIONS ARE HELPING TO TRIGGER THE TSTMS.

ALL TERMINALS AND AIRPORTS THIS EVENING ARE EXPECTED TO JUST HAVE
DEBRIS CLOUDINESS AROUND AT VFR LEVELS AND VERY LIGHT WINDS. SOME
FOG MAY START FORMING AT KMIV.

THE FORECAST SOUNDINGS ARE SUGGESTING DRYING OVERNIGHT. IFR
CONDITIONS WERE FORECAST AT KMIV BASED ON THEIR HEAVY RAIN.
ELSEWHERE LEANING TOWARD MVFR RESTRICTIONS DUE TO FOG AT THE MORE
RURAL AIRPORTS.

VFR CONDITIONS ARE EXPECTED DURING THE DAY ON THURSDAY. THE TSTMS
IF ANY ARE EXPECTED TO BE VERY ISOLATED, TOO ISOLATED TO CONTAIN
IN THE TAFS.

OUTLOOK...
THURSDAY-FRIDAY NIGHT...MOSTLY VFR. POSSIBLE MVFR CONDITIONS IN
MORNING FOG AND A FEW ISOLATED SHOWERS/THUNDERSTORMS POSSIBLE.

SATURDAY-SUNDAY...MOSTLY VFR. POSSIBLE MVFR/IFR WITH AN INCREASE IN
SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY LATE SUNDAY WITH A FRONTAL
PASSAGE.

&&

.MARINE...
SUB SCA CONDITIONS TODAY AND TONIGHT. A MOSTLY SRLY OR SERLY FLOW
AROUND 10 KTS EXPECTED ON THE WATERS. SCATTERED TSTMS WITH LOCALLY
HIGHER WINDS/SEAS IS THE MAIN HAZARD TODAY. SEAS...A 2 TO 3 FT SWELL
CONTINUE ON THE OCEAN.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
FOR THE EARLY PART OF THE EXTENDED AS A SOUTH-SOUTHWEST FLOW
PREVAILS. WINDS MAY GUST AROUND 20 KNOTS, ESPECIALLY FRIDAY, BUT
REMAIN BELOW SCA LEVELS.

WINDS AND WAVES ARE EXPECTED TO INCREASE AHEAD OF AN APPROACHING
FRONTAL BOUNDARY LATE SATURDAY AND COULD INCREASE TO ADVISORY LEVELS
BY SUNDAY AS THE FRONT MOVES INTO THE AREA.

&&

.HYDROLOGY...
DISCUSSED THE SCENARIO WITH OUR SENIOR SERVICE HYDROLOGIST THIS
MORNING AND PREVIOUS THINKING HOLDS. HEAVY DOWNPOURS ASSOCIATED
WITH THUNDERSTORMS...ESPECIALLY THIS AFTERNOON...COULD PRODUCE
RAPID RUNOFF IN SOME AREAS. THIS SCENARIO BRINGS WITH IT THE
THREAT OF HIGHLY LOCALIZED FLOODING...ESPECIALLY IN URBAN
SETTINGS. RIGHT NOW THIS THREAT DOESN'T APPEAR TO BE WIDESPREAD
ENOUGH TO WARRANT A FLASH FLOOD WATCH...BUT GIVEN THE AMOUNT OF
MOISTURE AVAILABLE IN THE ATMOSPHERE...CAN'T RULE OUT ONE OR TWO
ISOLATED PROBLEMS.

&&

.TIDES/COASTAL FLOODING...
ANOTHER ROUND OF MINOR TIDAL FLOODING WILL LIKELY OCCUR THIS
EVENING/EARLY TONIGHT SINCE WE ARE AT FULL MOON TODAY AND THE
HIGHEST ASTRONOMICAL TIDES OF THIS SPRING TIDE CYCLE WILL OCCUR
WITH THAT HIGH TIDE CYCLE. DEPARTURES HAVE NOT CHANGED MUCH NOR
ARE EXPECTED TO WITH NO REAL CHANGE IN THE SYNOPTIC SCALE PATTERN.
TIDE LEVELS LOOK SIMILAR TO LAST EVENING'S HIGH TIDE CYCLE, A LOW
END MINOR TIDAL FLOODING EVENT. THE MESOSCALE MODELS ARE NOT
SHOWING AN UP THE DELAWARE BAY FLOW FOR NOW, SO WE WILL NOT
INCLUDE THE TIDAL DELAWARE. BOTH DBOFS AND CBOFS GUIDANCE IS NOT
PREDICTING ANY TIDAL FLOODING IN THE TIDAL DELAWARE OR ON OUR SIDE
OF THE CHESAPEAKE BAY.

&&

.RIP CURRENTS...
MODERATE RISK TODAY WITH A CONTINUED 2-3 FT SWELL AND HIGHER THAN
NORMAL ASTRONOMICAL TIDES ASSOCIATED WITH TODAY'S FULL MOON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT EDT
     TONIGHT FOR NJZ013-014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT EDT
     TONIGHT FOR DEZ002>004.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...GIGI
SHORT TERM...O'HARA
LONG TERM...ROBERTSON
AVIATION...GIGI/ROBERTSON
MARINE...ROBERTSON/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Aug 1, 9:26 AM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 AM EDT WED AUG 1 2012

MDZ008-012-015-019-020-NJZ001-007>010-012-016-PAZ054-055-060>062-
021330-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-SALEM-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
926 AM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY
DOWNPOURS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ067>071-021330-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
926 AM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY
DOWNPOURS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES, PARTICULARLY IN URBAN AREAS COULD APPROACH 100
DEGREES FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ013-014-020>027-021330-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
926 AM EDT WED AUG 1 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

SHOWERS AND THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY
DOWNPOURS TODAY AND TONIGHT.

POCKETS OF MINOR TIDAL FLOODING ARE POSSIBLE THIS EVENING ALONG
THE OCEAN FRONT, DELAWARE BAY AND RARITAN BAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

POCKETS OF MINOR TIDAL FLOODING ARE POSSIBLE THURSDAY EVENING
ALONG THE OCEAN FRONT, DELAWARE BAY AND RARITAN BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-021330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
926 AM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 10:48 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 AM EDT WED AUG 1 2012

NJZ021-011545-
CUMBERLAND NJ-
1048 AM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 1047 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MILLVILLE...MOVING NORTH AT
10 MPH. THE THUNDERSTORM WILL BE NEAR CEDARVILLE AROUND 1100 AM...
FAIRTON...LAUREL LAKE AROUND 1115 AM...MILLVILLE AROUND 1130 AM...
ROSENHAYN AND SOUTH VINELAND AROUND 1145 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3920 7507 3920 7511 3921 7518 3923 7518
      3927 7526 3929 7526 3929 7529 3954 7525
      3953 7519 3946 7509 3950 7507 3947 7492

MEOLA
Local storm report, Aug 1, 12:45 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1245 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     LIGHTNING        WILDWOOD                38.99N  74.82W
08/01/2012                   CAPE MAY           NJ   TRAINED SPOTTER

            *** 2 INJ *** 2 PEOPLE INJURED BY LIGHTNING ON THE
            BEACH

&&

EVENT NUMBER PHI1200589

GAINES
Special weather statement, Aug 1, 1:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT WED AUG 1 2012

NJZ023-024-011815-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
109 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF CAPE MAY...MOVING NORTHEAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR STONE HARBOR...SCOTCH BONNET
AROUND 115 PM...AVALON AROUND 145 PM...SEA ISLE CITY AND STRATHMERE
AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3913 7470 3910 7470 3901 7478 3899 7478
      3897 7483 3902 7489 3928 7464 3925 7460

HAYES
Local storm report, Aug 1, 1:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     LIGHTNING        WEST WILDWOOD           39.00N  74.82W
08/01/2012                   CAPE MAY           NJ   TRAINED SPOTTER

            *** 1 INJ *** WOMEN STRUCK BY LIGHTNING... REPORTED AS
            SEPERATE EVENT FROM EARLIER REPORT

&&

EVENT NUMBER PHI1200590

GAINES
Special weather statement, Aug 1, 1:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 PM EDT WED AUG 1 2012

DEZ001-002-MDZ008-012-015-020-011815-
CAROLINE MD-CECIL MD-KENT DE-KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-
117 PM EDT WED AUG 1 2012

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...CECIL...KENT...NEW
CASTLE AND QUEEN ANNE'S COUNTIES...

AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES WEST OF DOVER...MOVING NORTH AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR CRUMPTON...HARTLY AROUND 145 PM...
MILLINGTON AND MASSEY AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3946 7594 3937 7552 3893 7571 3901 7612

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:51 PM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester5 hr
Aug 1, 9:24 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more15 hr
Aug 1, 9:44 AM EDTAreal Flood AdvisoryPHICumberland2 hr
Aug 1, 10:48 AM EDTSpecial Weather StatementPHICumberland57 min
Aug 1, 10:59 AM EDTAreal Flood AdvisoryPHICumberland73 min
Aug 1, 12:09 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Aug 1, 12:48 PM EDTAreal Flood AdvisoryPHICape May107 min
Aug 1, 1:09 PM EDTSpecial Weather StatementPHICape May66 min
Aug 1, 1:16 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Ocean3 hr
Aug 1, 1:45 PM EDTSpecial Weather StatementPHISomerset60 min
Aug 1, 2:12 PM EDTAreal Flood AdvisoryPHIMiddlesex, Morris, Somerset3 hr
Aug 1, 2:27 PM EDTSpecial Weather StatementPHIHunterdon, Mercer63 min
Aug 1, 2:39 PM EDTFlash Flood WarningPHIMiddlesex, Somerset3 hr
Aug 1, 2:47 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer3 hr
Aug 1, 2:57 PM EDTSpecial Weather StatementPHIOcean63 min
Aug 1, 3:12 PM EDTSpecial Weather StatementPHIHunterdon63 min
Aug 1, 3:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset3 hr
Aug 1, 3:31 PM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester, Salem11 hr
Aug 1, 3:51 PM EDTFlash Flood WarningPHIHunterdon, Morris2 hr
Aug 1, 4:11 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean65 min
Aug 1, 4:41 PM EDTSpecial Weather StatementPHISussex64 min
Aug 1, 5:26 PM EDTAreal Flood AdvisoryPHISussex102 min
Aug 1, 5:41 PM EDTSpecial Weather StatementPHICamden, Gloucester64 min
Aug 1, 5:46 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester31 min
Aug 1, 6:16 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester46 min
Jul 31, 8:11 PM EDTSpecial Weather StatementPHIBerks64 min
Jul 31, 9:12 PM EDTSpecial Weather StatementPHIBerks, Lehigh63 min
Aug 1, 1:02 AM EDTSpecial Weather StatementPHIChester58 min
Aug 1, 2:03 PM EDTSpecial Weather StatementPHIChester57 min
Aug 1, 3:03 PM EDTSpecial Weather StatementPHIMonroe57 min
Aug 1, 3:35 PM EDTSpecial Weather StatementPHIPhiladelphia55 min
Aug 1, 4:07 PM EDTFlash Flood WarningPHIBucks, Montgomery3 hr
Aug 1, 4:16 PM EDTSpecial Weather StatementPHICarbon, Monroe59 min
Aug 1, 4:51 PM EDTAreal Flood AdvisoryPHIMonroe36 min
Aug 1, 4:53 PM EDTSpecial Weather StatementPHIPhiladelphia67 min
Aug 1, 5:06 PM EDTAreal Flood AdvisoryPHIMontgomery, Philadelphia12 min
Aug 1, 5:09 PM EDTFlash Flood WarningPHIMontgomery, Philadelphia3 hr
Aug 1, 5:22 PM EDTFlash Flood WarningPHIMonroe106 min
Aug 1, 5:34 PM EDTSpecial Weather StatementPHICarbon56 min
Aug 1, 5:43 PM EDTSpecial Weather StatementPHIDelaware, Montgomery62 min
Aug 1, 5:50 PM EDTSpecial Weather StatementPHIMontgomery55 min
Aug 1, 5:53 PM EDTAreal Flood AdvisoryPHICarbon, Monroe100 min
Aug 1, 5:55 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe, Northampton65 min
Aug 1, 6:08 PM EDTFlash Flood WarningPHIChester, Montgomery2 hr
Aug 1, 6:22 PM EDTSpecial Weather StatementPHILehigh53 min
Aug 1, 6:30 PM EDTAreal Flood AdvisoryPHIChester, Delaware64 min
Aug 1, 6:53 PM EDTAreal Flood AdvisoryPHILehigh, Northampton69 min
Aug 1, 6:59 PM EDTSpecial Weather StatementPHINorthampton61 min
Aug 1, 7:32 PM EDTSpecial Weather StatementPHIChester58 min
Aug 1, 7:49 PM EDTAreal Flood AdvisoryPHIChester52 min
Aug 1, 1:18 PM EDTSpecial Weather StatementPHISussex57 min
Aug 1, 1:43 PM EDTAreal Flood AdvisoryPHIKent, New Castle86 min
Aug 1, 1:55 PM EDTAreal Flood AdvisoryPHIKent, Sussex2 hr
Aug 1, 12:13 AM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's47 min
Aug 1, 1:11 AM EDTSpecial Weather StatementPHIKent, Queen Anne's64 min

Nearby

Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.